Makale
Tam Makale
Uluslararası
1997
On the Subsheaves of the Sheaf of the Homology Groups
J. Indian.Aced. Math.
Cilt 19 · ss. 99–107 · 01.01.1997
Atıf için künye
Özdemir, M., & Akbulut, S. (1997). On the Subsheaves of the Sheaf of the Homology Groups. J. Indian.Aced. Math., 19, 99–107.
BibTeX
@article{ozdemir1997-73210,
author = {Özdemir, Murat and Akbulut, Sezgin},
title = {On the Subsheaves of the Sheaf of the Homology Groups},
journal = {J. Indian.Aced. Math.},
year = {1997},
volume = {19},
pages = {99--107},
url = {https://akademik.atauni.edu.tr/yayinlar/73210-on-the-subsheaves-of-the-sheaf-of-the-homology-groups}
}